# SDR DHL2001747005

- Difficulty date: August 23, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt & Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPR & GEAR EXTENSION THE NOSE, LT & RT MAIN GEAR GREEN & RED LIGHTS ILLUMIN.  DOOR LIGHT WAS EXTINGUISHED, TAIL SKID LIGHT WAS ILLUMIN WITH S/O GEAR DOOR LIGHTS EXTINGUISHED.  SECONDARY GEAR INDICATIONS INDICATED NORM DOWN & LOCKED ALL GEARS.  CYCLED GEAR, LT GEAR & NOSE RETRACTED NORM.  RT GEAR GREEN LIGHT EXTINGUISHED, RED LIGHT & DOORS LIGHT REMAINED ILLUMIN S/O RT GEAR LIGHT REMAINED ILLUMIN.  ABOUT 45 SEC AFTER NOSE AND LT MAIN CYCLED UP, RT MAIN SUDDENLY RETRACTED WITH A THUMP AND ALL LIGHTS EXTINGUISHED.  SELECTED GEAR DOWN, GEAR AND DOORS CYCLED DOWN NORM.  FLY-BY, ALL APPEARED NORM.  LANDING NORM.  LUBED RT MLG, SWUNG GEAR SEVERAL TIMES, ALL INDICATIONS NORM IAW B727 MM 32-32-0.
